# SDR SWAA2022081629689

- Difficulty date: July 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE DEFLECTION CONTROL RIB LOCATED ORSS 270 AT RT WING 2022-368301 / [01] TOOL USED: DIGITAL CALIPER P/N: 500-752-20; S/N: B21038254; DUE DATE: 11-AUG-22.;[02] REPLACED ANGLE ON TRAILING EDGE DEFLECTION CONTROL RIB LOCATED ORSS 270 AT RT WING IAW B737-700 SRM 51-40-02. P/N: 115A2953-2; P/O:2022-161761. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] REPLACED ANGLE ON TRAILING EDGE DEFLECTION CONTROL RIB LOCATED ORSS 270 AT RT WING IAW B737-700 SRM 51-40-02.  P/N: 115A2953-2; P/O:2022-161761.  SEE INDIVIDUAL SIGNS-OFF BELOW. COMPLETED
